MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCHBIO-COMP S-TAK KNOTLESS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTR ANCHBIO-COMP S-TAK KNOTLESS; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTR ANCHBIO-COMP S-TAK KNOTLESS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 10/26/2023, it was reported by a sales representative via email that (3) ar-3636 knotless fibertak and an ar-1938bc knotless biocomposite suturetak pulled out of implantation site.The surgeon drilled new bone socket each time the anchors pulled out.The case was completed successfully using a pushlock.This was discovered during a bankart repair procedure.The case was delayed about twenty minutes.Additional information received on 10/26/2023: the procedure took place on 10/25/2023.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.

Brand Name
SUTR ANCHBIO-COMP S-TAK KNOTLESS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18184564
Report Number1220246-2023-08849
Device Sequence Number12665139
Product Code MAI
UDI-Device Identifier00888867097186
UDI-Public00888867097186
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberSUTR ANCHBIO-COMP S-TAK KNOTLESS
Device Catalogue NumberAR-1938BC
Device Lot Number15096925
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown